# SDR USAA2011101400001

- Difficulty date: October 13, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 52,655 hours, 7,666 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FRA - EMERGENCY LIGHTS LOCATED AT SEATS 9, 13, 19, 23, 25, 28, 33 AND 38 RT SIDE INOP FLT 705. MFF CLT MAINTENANCE FOUND SHORTED WIRE AT SEAT 19R, WHICH BLEW FUSE IN EPSU 16WL.  REPAIRED WIRING AT SEAT 19R. REF ESPM20-53-21.  REPLACED EPSU 16WL, TESTED GOOD.  REF M/M 33-51-38.  REPAIRED BROKEN WIRES AT SEATS 25R AND 38R.  EMERG LTS AT SEATS TEST GOOD.  REF EPSU 20-53-21.  EMERG LTS FOR A/C TEST GOOD.  REF M/M 33-51-00.
